MathSciNet Relay Station
MathSciNet bibliographic data
MR1166354 46L85 (19K99 46L80 55P99)
Dădărlat, Marius A suspension theorem for continuous trace $C\sp *$-algebras. Proc. Amer. Math. Soc. 120 (1994), no. 3, 761–769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement